# SDR SWAA2015091744005

- Difficulty date: September 7, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, FWD RIB 3RD VERTICAL STIFFENER CRACKED AT STAB STATION 92.7.  REPAIRED STIFFENER IAW SRM.
